A. S. Hendy
A. S. Hendy
Department of Mathematics, Faculty of Science, Benha University
Potvrđena adresa e-pošte na
The approximate and exact solutions of the fractional-order delay differential equations using Legendre pseudospectral method
MM Khader, AS Hendy
International Journal of Pure and Applied Mathematics 74 (3), 287-297, 2012
A computational matrix method for solving systems of high order fractional differential equations
MM Khader, TS El Danaf, AS Hendy
Applied Mathematical Modelling 37 (6), 4035-4050, 2013
Semi-implicit Galerkin–Legendre spectral schemes for nonlinear time-space fractional diffusion–reaction equations with smooth and nonsmooth solutions
MA Zaky, AS Hendy, JE Macías-Díaz
Journal of Scientific Computing 82, 1-27, 2020
Numerically pricing double barrier options in a time-fractional Black–Scholes model
RH De Staelen, AS Hendy
Computers & Mathematics with Applications 74 (6), 1166-1175, 2017
A numerical technique for solving fractional variational problems
MM Khader, AS Hendy
Mathematical Methods in the Applied Sciences 36 (10), 1281-1289, 2013
On a class of non-linear delay distributed order fractional diffusion equations
VG Pimenov, AS Hendy, RH De Staelen
Journal of Computational and Applied Mathematics 318, 433-443, 2017
Global consistency analysis of L1-Galerkin spectral schemes for coupled nonlinear space-time fractional Schrödinger equations
AS Hendy, MA Zaky
Applied Numerical Mathematics 156, 276-302, 2020
A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives
JE Macías-Díaz, AS Hendy, RH De Staelen
Computer Physics Communications 224, 98-107, 2018
Efficient spectral collocation method for solving multi-term fractional differential equations based on the generalized Laguerre polynomials
MM Khader, TS El Danaf, AS Hendy
Journal of Fractional Calculus and Applications 3 (13), 1-14, 2012
Graded mesh discretization for coupled system of nonlinear multi-term time-space fractional diffusion equations
AS Hendy, MA Zaky
Engineering with Computers 38 (2), 1351-1363, 2022
A compact fourth-order in space energy-preserving method for Riesz space-fractional nonlinear wave equations
JE Macías-Díaz, AS Hendy, RH De Staelen
Applied Mathematics and Computation 325, 1-14, 2018
A numerically efficient and conservative model for a Riesz space-fractional Klein–Gordon–Zakharov system
AS Hendy, JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 71, 22-37, 2019
A novel discrete Gronwall inequality in the analysis of difference schemes for time-fractional multi-delayed diffusion equations
AS Hendy, JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 73, 110-119, 2019
Numerical analysis of multi-term time-fractional nonlinear subdiffusion equations with time delay: What could possibly go wrong?
MA Zaky, AS Hendy, AA Alikhanov, VG Pimenov
Communications in Nonlinear Science and Numerical Simulation 96, 105672, 2021
Convergence analysis of an L1-continuous Galerkin method for nonlinear time-space fractional Schrödinger equations
MA Zaky, AS Hendy
International Journal of Computer Mathematics 98 (7), 1420-1437, 2021
A numerical solution for a class of time fractional diffusion equations with delay
VG Pimenov, AS Hendy
International Journal of applied mathematics and computer science 27 (3 …, 2017
An efficient dissipation–preserving Legendre–Galerkin spectral method for the Higgs boson equation in the de Sitter spacetime universe
MA Zaky, AS Hendy
Applied Numerical Mathematics 160, 281-295, 2021
Combined Galerkin spectral/finite difference method over graded meshes for the generalized nonlinear fractional Schrödinger equation
AS Hendy, MA Zaky
Nonlinear Dynamics 103 (3), 2493-2507, 2021
An efficient numerical scheme for solving fractional optimal control problems
MM Khader, AS Hendy
International Journal of Nonlinear Science 14 (3), 287-296, 2012
A novel spectral Galerkin/Petrov–Galerkin algorithm for the multi-dimensional space–time fractional advection–diffusion–reaction equations with nonsmooth solutions
RM Hafez, MA Zaky, AS Hendy
Mathematics and Computers in Simulation 190, 678-690, 2021
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20